# SDR 99ZZZX3498

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 0660306200
- Condition: Binding
- Location: Cockpit
- Component: KEA346
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KOLLSMAN KNOB FOUND BINDING WHEN REMOVED FROM STOCK. RETURNED.
